PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 2 | 1 |
Tytuł artykułu

Duality of Hodge numbers of compact complex nilmanifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A compact K¨ahlerian manifoldM of dimension n satisfies hp,q(M) = hq,p(M) for each p, q.However, a compact complex manifold does not satisfy the equations in general. In this paper, we consider duality of Hodge numbers of compact complex nilmanifolds.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2015-08-10
zaakceptowano
2015-11-20
online
2015-12-07
Twórcy
  • Department of Mathematics, Shimane University, Nishikawatsu-cho 1060, Matsue,
    690-8504, Japan
Bibliografia
  • [1] C. Benson and C. S. Gordon, K¨ahler and symplectic structures on nilmanifolds, Topology 27 (1988), 513–518.[Crossref]
  • [2] S. Console and A. Fino, Dolbeault cohomology of compact nilmanifolds, Transform. Groups 6 (2001), 111–124.[Crossref]
  • [3] L.A. Cordero, M, Fern´andez and A. Gray, Symplectic manifolds with no K¨ahler structure, Topology 25 (1986), 375–380.[Crossref]
  • [4] L.A. Cordero, M, Fern´andez, and L. Ugarte, Lefschetz complex conditions for complex manifolds, Ann. Global Anal. Geom. 22(2002), 355–373.
  • [5] R. Goto, Moduli space of topological calibrations, Calami-Yau, hyperK¨ahler, G2, spin(7) structures, International Journal ofMathematices., 15 (2004), 211–257.
  • [6] R. Goto, Deformations of holomorphic symplectic structures on nil and solvmanifolds (in Japanese), Proceeding of Workshopof Differential geometry in Osaka University, (2006), 54–64.
  • [7] K. Hasegawa, Minimal models of nilmanifolds, Proc. Amer. Math. Soc. 106, (1989), 65–71.
  • [8] I. Nakamura, Complex parallelisable manifolds and their small deformations, J. Differential Geom. 10 (1975), 85–112.
  • [9] Y. Sakane, On compact complex parallelisable solvmanifolds, Osaka J. Math. 13 (1976), 187–212.
  • [10] S.M. Salamon, Complex structures on nilpotent Lie algebras, J. Pure Appl. Algebra 157 (2001), 311–333.
  • [11] T. Yamada, Complex structures and non-degenerate closed 2-forms of compact real parallelizable pseudo-K¨ahler nilmanifolds,preprint.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_coma-2015-0012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.